# SDR SWAA2024051571764

- Difficulty date: April 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER CUFF PLATE CRACK CORRECTION ON ORIGINAL WRITE UP AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACK<[01] AFT CARGO DOOR AFT CORNER SCUFF PLATE WAS REPAIRED BY OUTSIDE VENDOR AS PER SRM REF 53-60-15-2R-1. PART RECIEVED AND VERIFIED WORK ACCOMPLISHED; ISSUE TAG #WN43150 PO# 2059779.;[02] VERIFIED STEP 1
